# SDR HEEA967609

- Difficulty date: July 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N363BH
- Make and model: Bell 206L-3
- Aircraft serial: 51345
- System (JASC): 3454 · Visual Omnirange (VOR) System
- Part: Converter
- Part number: 066400900
- Condition: Inoperative
- Location: Cockpit
- Component: KN22
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNIT INOPERATIVE.  (VOR/LOC NOT WORKING)
